# SDR SWIA2023050900004

- Difficulty date: May 4, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N836SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15459
- Aircraft time: 7,032 hours, 6,106 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932117
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 1132435 : L WSHLD ARCED, DELAMINATED AND THEN CRACKED WHILE CRUISING AT F360. RAN THE QRH. (FLT 3983 FILED CLOSED)REMOVED AND REPLACED LEFT WINDSHIELD IN ACCORDANCE WITH CRJ 900 AMM 56-11-01 AND COMPLIED WITH TASK CARD 56-220-1000-SKY COCKPIT WINDSHIELD INSTILATION. OPS CHECK GOOD AT THIS TIME. LEAK CHECK GOOD.
